MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-C6

Hamilton Medical AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following description: during patient use, the hamilton-c6 screen went blank; however, ventilation continued.The screen subsequently recovered.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: comp-(b)(4).Investigation ongoing.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
Hamilton Medical AG
via crusch 8
bonaduz
Manufacturer Contact
via crusch 8
bonaduz 7402
MDR Report Key50912155
Report Number3001421318-2026-00605
Device Sequence Number14897183
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)190306(240)160021
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured03/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown